# SDR SWAA116651

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 22,905 hours, 13,486 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: 3404003030
- Part serial: YT022455L
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED INFLIGHT.  POWER REDUCED TO KEEP LIGHT EXTINGUISHED.  FOUND DEBRIS IN FWD SUMP CHIP DETECTOR.  REMOVED AND REPLACED SUPPLY FILTER AND SCAVENGE FILTER AND HOUSING PER MM.
